Aleksi Saarela
Aleksi Saarela
Researcher of Mathematics, University of Turku
Verified email at utu.fi - Homepage
TitleCited byYear
On a generalization of Abelian equivalence and complexity of infinite words
J Karhumaki, A Saarela, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (8), 2189-2206, 2013
552013
Problems in between words and abelian words: k-abelian avoidability
M Huova, J Karhumäki, A Saarela
Theoretical Computer Science 454, 172-177, 2012
262012
Variations of the Morse-Hedlund theorem for k-abelian equivalence
J Karhumäki, A Saarela, LQ Zamboni
International Conference on Developments in Language Theory, 203-214, 2014
212014
Fine and Wilf's theorem for k-Abelian periods
J Karhumäki, S Puzynina, A Saarela
International Journal of Foundations of Computer Science 24 (07), 1135-1152, 2013
202013
Local squares, periodicity and finite automata
M Huova, J Karhumäki, A Saarela, K Saari
Rainbow of computer science, 90-101, 2011
19*2011
Systems of word equations, polynomials and linear algebra: A new approach
A Saarela
European Journal of Combinatorics 47, 1-14, 2015
172015
5-Abelian cubes are avoidable on binary alphabets∗∗∗
R Mercaş, A Saarela
RAIRO-Theoretical Informatics and Applications 48 (4), 467-478, 2014
162014
Ultimately Constant Abelian Complexity of Infinite Words.
A Saarela
Journal of Automata, Languages and Combinatorics 14 (3/4), 255-258, 2009
132009
Degrees of transducibility
J Endrullis, JW Klop, A Saarela, M Whiteland
International Conference on Combinatorics on Words, 1-13, 2015
122015
Palindromic length in free monoids and free groups
A Saarela
International Conference on Combinatorics on Words, 203-213, 2017
92017
On growth and fluctuation of k-abelian complexity
J Cassaigne, J Karhumäki, A Saarela
International Computer Science Symposium in Russia, 109-122, 2015
82015
Degrees of infinite words, polynomials and atoms
J Endrullis, J Karhumäki, JW Klop, A Saarela
International Journal of Foundations of Computer Science 29 (05), 825-843, 2018
72018
Word equations where a power equals a product of powers
A Saarela
34th Symposium on Theoretical Aspects of Computer Science (STACS 2017), 2017
72017
Strongly k-Abelian Repetitions
M Huova, A Saarela
Combinatorics on Words, 161-168, 2013
72013
Noneffective regularity of equality languages and bounded delay morphisms
A Saarela, J Karhumaki
Discrete Mathematics & Theoretical Computer Science 12, 2010
72010
On maximal chains of systems of word equations
J Karhumäki, A Saarela
Proceedings of the Steklov Institute of Mathematics 274 (1), 116, 2011
62011
On growth and fluctuation of k-abelian complexity
J Cassaigne, J Karhumäki, A Saarela
European Journal of Combinatorics 65, 92-105, 2017
52017
An analysis and a reproof of Hmelevskii’s theorem
J Karhumäki, A Saarela
International Conference on Developments in Language Theory, 467-478, 2008
52008
On the complexity of Hmelevskii’s theorem and satisfiability of three unknown equations
A Saarela
International Conference on Developments in Language Theory, 443-453, 2009
42009
One-Variable Word Equations and Three-Variable Constant-Free Word Equations
D Nowotka, A Saarela
International Journal of Foundations of Computer Science 29 (05), 935-950, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20